# SDR DALA2015051403355

- Difficulty date: May 11, 2015
- Submitted: May 19, 2015
- Operation: Air carrier
- Aircraft: N1201P
- Make and model: Boeing 767332
- Aircraft serial: 28458
- Aircraft time: 78,528 hours, 11,071 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Ground Wire
- Condition: Loose
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD GALLEY EMERGENCY LIGHTS ARE INOPERATIVE. MAINTENANCE FOUND LOOSE GROUND CONNECTION AT GD4730-DC AND RETERMINATED.  SYSTEM OPERATION IS NORMAL.
